# SDR CHIA202511059838

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N235CH
- Make and model: Boeing 234
- Aircraft serial: MJ002
- Aircraft time: 10,635 hours
- Engine: Lyc AL5512
- Engine time: 18,153 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200102021
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT TO DROP OFF PASSENGERS AND CARGO, THE NR 2 ENGINE PTT BEGAN TO RISE TO 905C AND THE N1 WAS AT 102% FOR AT LEAST 15 SECONDS. ACFT RETURNED TO BASE. NO DUPLICATION OF INCIDENT COULD BE MADE ON THE GROUND. ENGINE AND FCU WILL BE REPLACED.
